# SDR 2007UALA01335

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR AT BS 348 AND STRINGER S-15L SPLICE CHANNEL LOWER FLANGE CRACKED.  [SUP 05-16-07]  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED CRACKED SPLICE CHANNEL.
